Scheldt species taxon details
Brockmanniella G.R. Hasle, H.A. von Stosch & E.E. Syvertsen, 1983
149136 (urn:lsid:marinespecies.org:taxname:149136)
accepted
Genus
- Species Brockmanniella brockmannii (Hustedt) Hasle, Stosch & Syvertsen, 1983 accepted as Plagiogramma brockmanni var. brockmanni Hustedt, 1939 (uncertain > unassessed)
marine
Hasle, G.R., Stosch, H.A. von & Syvertsen, E.E. (1983). Cymatosiraceae, a new diatom family. Bacillaria, 6: 9-156 [details]
Kociolek, J.P.; Blanco, S.; Coste, M.; Ector, L.; Liu, Y.; Karthick, B.; Kulikovskiy, M.; Lundholm, N.; Ludwig, T.; Potapova, M.; Rimet, F.; Sabbe, K.; Sala, S.; Sar, E.; Taylor, J.; Van de Vijver, B.; Wetzel, C.E.; Williams, D.M.; Witkowski, A.; Witkowski, J. (2021). DiatomBase. Brockmanniella G.R. Hasle, H.A. von Stosch & E.E. Syvertsen, 1983. Accessed through: VLIZ Consortium Scheldt Species Register at: https://scheldemonitor.be/speciesregister/aphia.php?p=taxdetails&id=149136 on 2025-04-04
VLIZ Consortium. Scheldt Species Register. Brockmanniella G.R. Hasle, H.A. von Stosch & E.E. Syvertsen, 1983. Accessed at: https://www.scheldemonitor.be/speciesregister/aphia.php?p=taxdetails&id=149136 on 2025-04-04
original description
Hasle, G.R., Stosch, H.A. von & Syvertsen, E.E. (1983). Cymatosiraceae, a new diatom family. Bacillaria, 6: 9-156 [details]
basis of record Fourtanier, E. & Kociolek, J. P. (compilers). (2011). Catalogue of Diatom Names. California Academy of Sciences, On-line Version. Updated 2011-09-19., available online at http://researcharchive.calacademy.org/research/diatoms/names/index.asp [details]
additional source Round, F.E.; Crawford, R.M.; Mann, D.G. (1990). The diatoms: biology and morphology of the genera. Cambridge University Press: London, UK. ISBN 0-521-363187. 747 pp. (look up in IMIS) [details]
basis of record Fourtanier, E. & Kociolek, J. P. (compilers). (2011). Catalogue of Diatom Names. California Academy of Sciences, On-line Version. Updated 2011-09-19., available online at http://researcharchive.calacademy.org/research/diatoms/names/index.asp [details]
additional source Round, F.E.; Crawford, R.M.; Mann, D.G. (1990). The diatoms: biology and morphology of the genera. Cambridge University Press: London, UK. ISBN 0-521-363187. 747 pp. (look up in IMIS) [details]



